# SDR DALA2021101106185

- Difficulty date: October 6, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 81,315 hours, 26,013 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 DOOR 4L GIRT BAR FAILED CHECK AT FORWARD FLOOR FITTING. CORRECTIVE ACTION: REMOVED AND REPLACED GIRT BAR ASSY REF B757 AMM 25-66
